# SDR ABXA9701097

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5642831501
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TAB DELAMINATED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
